# SDR SWIA200515181

- Difficulty date: June 20, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,392 hours, 6,444 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLAP RETRACTION, FLAPS FAILED AT 8 DEGREES.  RIGGED RT BPSU IAW CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
